Posted by Bipolarsux on February 5, 2003, at 7:13:09
In reply to Re: same side effects all ssri's » Bipolarsux, posted by lcg4 on February 4, 2003, at 8:11:37
I'm so sorry to hear of your son experiencing these difficulties. (You always think *you* are the worst off until you come across cases like this.)
Your idea of not changing your son's medication until Summer vacation seems very sound to me since transitions between medications are always painful and take some time to even out. A transition during vacation should impact least on his academic performance.
From personal experience, I suspect that you will not find a tremendous difference in effects and side-effects from medication in the same class (e.g. Paxil vs Lexapro SSRIs). Then again, my reaction to medication tends to be atypical.
I have panic disorder embedded in bipolar illness and SSRIs aggravate the panic and mania so I am not a big fan of them (beware of my bias!).
Best of luck.